Number of the records: 1  

On perturbations of solutions to the Navier-Stokes equations with large initial data and their dynamics

  1. 1.
    KUČERA, P., NEUSTUPA, J. On perturbations of solutions to the Navier-Stokes equations with large initial data and their dynamics. Nonlinear Analysis: Theory, Methods & Applications. 2009, 71(12), 2690-2695. ISSN 0362-546X. E-ISSN 1873-5215. Available: doi: 10.1016/j.na.2009.06.021
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.